Taking a friends’ birth contol pills

” was taking un-prescribed birth controll form one of my friends and i started talking them at the wrong times and that was about 2-3 weeks ago. I was a week late on my period but it did start, i just want to know is there any way that could have messed up my body still in the long run even though i quite taking them.???

A: It is never a good idea to borrow any kind of medication, including birth control pills, from a friend. Birth control pills are a prescription drug, therefore a complete medical exam is usually necessary before a physician will prescribe them. Although safe for many women to take, pills do have side effects and there are some women that should not take them for medical reasons. Only a health care provider can determine this.

If someone is taking pills incorrectly (not everyday or at the correct time), it could cause someone’s period to be irregular. It may take a couple of cycles for your period to become regular again, even though you did stop taking the pills. You might want to consider going to a health care provider to discuss what options of birth control would be a good match for you.

Archives
Categories